# SDR SWI2024F00485

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 46,954 hours, 40,487 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU OVERTEMP WARNING ON DESCENT - COMPLETED QRH - NO FURTHER ACTION. (FLIGHT 5436 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28321232 WITH THE FOLLOWING CORRECTIVE ACTION: "CHECK APU OIL AND FOUND APU OIL WAS FULL. PREFORMED OPS CHECK IN REFERENCE TO AMM 49-10-00. RAN APU FOR 25 MINITUES WITH L AND R PACK SYSTEMS RUNNING. EGT STAYED IN THE GREEN DURING THE ENTIRE DURRATION OF THE OPS CHECK. INTERROGATED APU ECU BEFORE SHUT DOWN AND FOUND OIL TEMP WAS AT 179 DEGREES FAHRENHEIT. NO APU OVERTEMP WARNING MESSAGE POPULATED. COULD NOT DUPLICATE FAULT. OPS CHECK GOOD AT THIS TIME. "
